# SDR ABXA030461

- Difficulty date: December 10, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N709AX
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 69,069 hours, 17,271 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Contaminated
- Location: Air Conditioner
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING SYSTEM HAD A STRONG GLUE TYPE ODOR, ESPECIALLY DURING DESCENT.  ODOR WAS THERE WITH APU OR ENGINES SUPPLYING AIR.  FOUND ODOR TO BE AN OIL TYPE ODOR FROM ACM'S.  PERFORMED STEPS TO REMOVE OIL CONTAMINATION FROM AIR CONDITIONING SYSTEM IAW B767 21-00-21-2.  NO ODOR DETECTED AFTER PURGING SYSTEM.
